EconPapers    
Economics at your fingertips  
 

Equation Satisfiability and Program Satisfiablity for Finite Monoids

David Bix Barrington, Pierre McKenzie, Cristopher Moore, Pascal Tesson and Denis ThŽrien

Working Papers from Santa Fe Institute

Abstract: We study the computational complexity of solving equations and of determining the satisfiability of programs over a fixed finite monoid. We partially answer an open problem of [4] by exhibiting quasi-polynomial time algorithms for a sub-class of solvable non-nilpotent groups and relate this question to a natural circuit complexity conjecture.

Keywords: Computational complexity; groups; semigroups; monoids (search for similar items in EconPapers)
Date: 2000-04
References: View complete reference list from CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wop:safiwp:00-04-026

Access Statistics for this paper

More papers in Working Papers from Santa Fe Institute Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-22
Handle: RePEc:wop:safiwp:00-04-026